Protein Toxicity

Protein toxicity refers to the buildup of protein metabolic wastes due to improper functioning of the kidneys. This condition is commonly seen in people with kidney disease. The symptoms of protein toxicity are low blood pressure, weakness, mood changes, slow heart rate, and diarrhea.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the reason for mild joint pain and back pain?

Query: Hello doctor, I recently got my routine blood test done. I would like to consult a good doctor regarding the imbalances mentioned. Attached is the report. I have a thyroid disorder and I take Thyronorm 50 mcg every day and 75 mcg on Sunday. I recently recovered from viral flu and cold. I have mi...  Read Full »


Dr. Sumit Srivastava

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity) and the major problem I notice is a vitamin D deficiency which needs intervention in the form of Vitamin D supplementation. It is the cause of your joint pain and aches. Your kid...  Read Full »

Are my symptoms due to protein toxicity?

Query: Hi doctor, I had a protein shake for three weeks, around five scoops a day. Since then I get a pulsation in my buttocks and legs. This also causes dizziness most of the time. If I eat too much this problem gets worse. Drinking a lot of water helps but it is not sorting out the problem. I was advised...  Read Full »


Dr. Sandeep V. Nair

Answer: Hi, Welcome to icliniq.com. After going through your question I feel that you are really worried about the ill effects of protein shake. Let me assure you that a protein shake is perfectly safe even if you have taken in large quantities as mentioned. The fact that even after three weeks it has no...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.